Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Headaches, periodic skin rashes/hives after taking TT for papillary thyca and starting synthroid, TSH elevated. Reasons ?

I had TT on 1 Oct 12 for papillary thyca and started 137 synthroid on 6 Oct. I felt great immediately following surgery, but developed headaches and periodic skin rashes/ hives on 7 oct. I called my endo with my concern; he advised to get labs. Oct 16 labs showed TSH 5.13, FT3 1.42, and FT3 2.5. What would cause my TSH to be elevated with a T3 and T4 in normal range. Thyroid sx prior to surgery, but all test remained w/in normal limits.
Asked On : Mon, 22 Oct 2012
Answers:  0 Views:  29 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor